Some new Hermite-Hadamard's type fractional integral inequalities

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Bhatti, Muhammad Iqbal, Iqbal, Muhammad J. and Muddassar, Muhammad (2015) Some new Hermite-Hadamard's type fractional integral inequalities. Journal of Computational Analysis and Applications, 18 (4). 655 - 661. ISSN 1521-1398

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31762
Official URL http://www.eudoxuspress.com/244/JOCAAA-VOL-18-ISSU...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0802 Computation Theory and Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hadamard's inequality; convex function; absolute values; special mean; numerical integration
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login